Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number
CDMH06E
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
01/31/2019
Type of Reportable Event
Malfunction
Event or Problem Description
A hair was found on the plastic blue basin in the anterior hip pack (cdmh06e) prior to the patient entering the operating room.The basin and supplies were thrown away and a new sterile field was set up.
New Search
Submit an Adverse Event Report
Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
AMERICAN CONTRACT SYSTEMS, INC.
904 bethel circle
waunakee WI 53597
MDR Report Key
8300775
Report Number
8300775
Device Sequence Number
155094
Product Code
LRP
UDI-Device Identifier
00191072029324
UDI-Public
(01)00191072029324(17)191212(10)654181
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/31/2019
Report Date
(Section F)
01/31/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CDMH06E
Device Lot Number
654181
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/04/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
52
Date Report Sent to FDA
01/31/2019